# SDR C2XA09SH210

- Difficulty date: July 20, 2009
- Submitted: July 25, 2009
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 18,531 hours, 14,046 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14521941423
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT HORIZONTAL L/E UPPER AND LOWER SURFACE HAS CORROSION AROUND ALL RIVET HEADS AND SCREW HEADS.  MAINTENANCE REMOVED CORROSION BY POLISHING LT HORIZONTAL STABILIZER L/E UPPER AND LOWER SURFACES IAW EC5530-01116.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
